Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 64, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jul 14, 2014, 3:42 PM EDT for 4 counties in Indiana. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2014, 3:42 PM EDT (19:42 UTC)
- Expired
- Jul 14, 2014, 4:20 PM EDT
- In force
- 38 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cass County, IN, Fulton County, IN, Miami County, IN, Pulaski County, IN
The radar
The Northern Indiana radar (KIWX), 72 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 4:04 PM EDT | TSTM WND GST 45 | 2 Nw Rochester, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 12:42 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.7 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 745 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 876 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
934
WUUS53 KIWX 141942
SVRIWX
INC017-049-103-131-142030-
/O.NEW.KIWX.SV.W.0064.140714T1942Z-140714T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
342 PM EDT MON JUL 14 2014
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CASS COUNTY IN NORTH CENTRAL INDIANA...
SOUTHERN FULTON COUNTY IN NORTH CENTRAL INDIANA...
NORTHERN MIAMI COUNTY IN NORTH CENTRAL INDIANA...
SOUTHEASTERN PULASKI COUNTY IN NORTHWEST INDIANA...
* UNTIL 430 PM EDT/330 PM CDT/
* AT 238 PM CDT/338 PM EDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 6 MILES EAST OF WINAMAC TO ROYAL CENTER TO 7
MILES SOUTH OF ROYAL CENTER...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ROCHESTER...MEXICO...BRUCE LAKE STATION...KEWANNA...GRASS CREEK...
LUCERNE...LEASES CORNER...MARSHTOWN...FLETCHER...METEA...FULTON...
ADAMSBORO...TWELVE MILE...NYENA LAKE...HOOVER...LAKE MANITOU...NEW
WAVERLY...MACY...ATHENS AND DEEDSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
NORTHERN INDIANA.
&&
LAT...LON 4109 8657 4108 8607 4093 8594 4076 8597
4076 8657 4089 8657 4090 8656
TIME...MOT...LOC 1942Z 270DEG 33KT 4106 8645 4094 8644
4076 8647
HAIL...<.75IN
WIND...60MPH
$$
MARSILI2 follow-up statements
454
WWUS53 KIWX 142000
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
400 PM EDT MON JUL 14 2014
INC131-142009-
/O.CAN.KIWX.SV.W.0064.000000T0000Z-140714T2030Z/
PULASKI IN-
300 PM CDT MON JUL 14 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PULASKI COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS EXITED THE WARNED
AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN
PULASKI COUNTY HAS BEEN CANCELLED.
LAT...LON 4077 8643 4107 8644 4108 8607 4093 8594
4076 8597
TIME...MOT...LOC 1959Z 270DEG 33KT 4108 8625 4094 8623
4077 8628
$$
INC017-049-103-142030-
/O.CON.KIWX.SV.W.0064.000000T0000Z-140714T2030Z/
FULTON IN-MIAMI IN-CASS IN-
400 PM EDT MON JUL 14 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CASS...NORTHERN MIAMI AND SOUTHERN FULTON COUNTIES UNTIL 430 PM
EDT...
AT 355 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF ROCHESTER TO 10 MILES SOUTHWEST OF
ROCHESTER TO LOGANSPORT...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ROCHESTER...MEXICO...TWELVE MILE...NYENA LAKE...LAKE MANITOU...
HOOVER...NEW WAVERLY...MACY...ATHENS...DEEDSVILLE...DENVER...
GILEAD...CHILI AND ERIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
NORTHERN INDIANA.
&&
LAT...LON 4077 8643 4107 8644 4108 8607 4093 8594
4076 8597
TIME...MOT...LOC 1959Z 270DEG 33KT 4108 8625 4094 8623
4077 8628
HAIL...<.75IN
WIND...60MPH
$$
MARSILI638
WWUS53 KIWX 142020
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
420 PM EDT MON JUL 14 2014
INC017-049-103-142029-
/O.CAN.KIWX.SV.W.0064.000000T0000Z-140714T2030Z/
FULTON IN-MIAMI IN-CASS IN-
420 PM EDT MON JUL 14 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CASS...NORTHERN
MIAMI AND SOUTHERN FULTON COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 PM EDT.
LAT...LON 4077 8643 4107 8644 4108 8607 4093 8594
4076 8597
TIME...MOT...LOC 2019Z 270DEG 33KT 4108 8601 4094 8599
4077 8604
$$
MARSILIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:09 PM EDT, 33 minutes earlier.
Area forecast discussion, Jul 14, 3:09 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
309 PM EDT MON JUL 14 2014
.SYNOPSIS...
ISSUED AT 307 PM EDT MON JUL 14 2014
A COLD FRONT MOVING EAST THROUGH THE LOWER GREAT LAKES WILL BRING
SHOWERS AND THUNDERSTORMS TO THE REGION THROUGH THIS EVENING. MUCH
COOLER CONDITIONS ARE EXPECTED TUESDAY AND WEDNESDAY...WITH A
SLIGHT CHANCE OF RAIN SHOWERS ON TUESDAY.
&&
.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 307 PM EDT MON JUL 14 2014
MAIN FOCUS OF THE SHORT TERM PERIOD IS ONGOING CONVECTION/SVR THREAT
ACROSS NRN IN.
LINE OF CONVECTION ENTERING THE WESTERN PORTION OF THE FORECAST AREA
AS OF 19Z AHEAD OF SFC COLD FRONT. EXTENT OF SVR THREAT REMAINS
QUESTIONABLE EVEN AT THIS HOUR...LIKELY DEPENDING ON THE DEGREE OF
INSTABILITY OBTAINED AHEAD OF THE LINE. 18Z SPC MESOANALYSIS SHOWS
UP TO 1500 J/KG SBCAPE INTO THE FAR SW PORTION OF THE CWA...WITH 500
J/KG SBCAPE FROM LAPORTE TO WARSAW TO MARION. WITH DEEP LAYER SHEAR
VALUES NEAR 40-50 KTS ACROSS THE AREA...EXPECTING SBCAPE VALUES
AROUND 1000 J/KG TO YIELD A DAMAGING WIND AND HAIL THREAT THROUGH
23Z. UPSTREAM...DISCRETE STORMS HAVE CONGEALED INTO A MORE LINEAR
FORM...SO EXPECT A FEW BOWING SEGMENTS TO BE POSSIBLE OVER THE NEXT
FEW HOURS. EASTWARD EXTENT OF SVR THREAT REMAINS QUESTIONABLE INTO
THE EVENING HOURS AS INSTABILITY WANES...BUT FEEL SVR THREAT SHOULD
REMAIN MAINLY WITHIN THE WATCH AREA AS FAR AS EASTWARD EXTENT.
NORTHWARD EXTENT OF SVR THREAT ALSO REMAINS QUESTIONABLE ATTM...AS
OUTFLOW BOUNDARY/MODIFIED LAKE BREEZE NOTED ON RADAR PUSHING SOUTH
THROUGH THE MICHIANA REGION SHOULD LIMIT LOWER LVL MOISTURE
ADVECTION AND NORTHWARD INSTABILITY PUSH. WILL CONTINUE TO MONITOR
THE SITUATION INTO THE EVENING.
COLD FRONT WILL EXIT EAST OUT OF THE AREA TONIGHT AS ANOMALOUS UPPER
TROF DIGS SOUTHEASTWARD INTO LOWER MI. A LINGERING POSTFRONTAL
SHOWER MAY BE NOTED ACROSS NORTHERN AREAS BEFORE MIDNIGHT...BUT WILL
REMAIN DRY FROM 06Z-12Z.
SIGNIFICANT HEIGHT FALLS COUPLED WITH STRONG CAA ADVECTION COULD
YIELD WELL BELOW NORMAL TEMPS AND ISO/SCT SHOWERS TOMORROW. ADDED
SLIGHT CHANCE/CHANCE POPS ACROSS PORTIONS OF THE AREA TOMORROW...AS
HINTED AT BY NAM/GFS AND OTHER HI RES MODELS.
&&
.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 307 PM EDT MON JUL 14 2014
ALL INDICATIONS STILL POINT TOWARD A PERIOD OF QUIET BUT COOL
WEATHER FOR THE MID TO LATTER PORTIONS OF THE WEEK. SOME INDICATIONS
OF A WEAK VORT MAX ROTATING AROUND DEPARTING PARENT UPPER
CIRCULATION...WHICH COULD PROVIDE SOME LOWER END CHANCE OF
ISOLATED/SCATTERED SHOWERS TUESDAY NIGHT INTO WEDNESDAY. WILL
CONTINUE TO OMIT FROM FORECAST AT THIS TIME WITH GRADUALLY WEAKENING
MID LEVEL LAPSE RATES. TEMPERATURES WILL BE SLOW TO MODERATE WITH
BROAD LOW LEVEL THERMAL TROUGHING PERSISTING ACROSS THE GREAT LAKES
REGION THROUGH THURSDAY. HIGHS ON WEDNESDAY SHOULD STILL BE FLIRTING
WITH RECORD COLD HIGHS FOR THE DATE.
SOME INDICATIONS ON THURSDAY THAT CUT OFF UPPER LOW ACROSS PACIFIC
NORTHWEST WILL PROGRESS THROUGH DOWNSTREAM PORTION OF WESTERN CONUS
UPPER RIDGE. CURRENTLY NOT EXPECTING ANY PRECIP WITH THIS
FEATURE...WITH MEAGER MOISTURE PROFILES IN PLACE BY THIS TIME. VERY
LOW PREDICTABILITY PERSISTS FOR THE FRI-MON PERIOD WITH LARGE MODEL
SPREAD EXHIBITED IN REGARDS TO A SERIES OF PACIFIC WAVES TO PROGRESS
THROUGH MEAN WESTERN/CENTRAL CONUS RIDGING. THUS...WHILE
AFOREMENTIONED SYNOPTIC PATTERN MAY PUT LOCAL AREA PRONE TO PERIODIC
CHANCES OF SHOWERS THIS PERIOD...WILL HOLD OFF ON ZFP MENTION DUE TO
THESE UNCERTAINTIES. WARMER TEMPS EXPECTED FOR THE WEEKEND INTO
EARLY NEXT WEEK...WITH LITTLE DAY TO DAY VARIATION FOR THIS PERIOD
AND HIGHS GENERALLY AROUND 80.
RECORD COLD HIGHS... CURRENT POINT FORECAST...
JULY 15TH: SBN...65 (1967) SBN...67
FWA...67 (1967) FWA...68
JULY 16TH: SBN...72 (1976) SBN...70
FWA...71 (1918) FWA...71
JULY 17TH: SBN...72 (2009) SBN...74
FWA...70 (1939) FWA...75
RECORD LOWS...
JULY 15TH: SBN...42 (1930) SBN...54
FWA...50 (1987) FWA...55
JULY 16TH: SBN...48 (1945) SBN...53
FWA...48 (1945) FWA...53
JULY 17TH: SBN...46 (1896) SBN...52
FWA...51 (1976) FWA...54
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 134 PM EDT MON JUL 14 2014
SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A SHARP COLD FRONT WILL
TRACK EAST ACROSS NORTHERN INDIANA THIS AFTERNOON. THIS CONVECTION
IS EXPECTED TO IMPACT THE TERMINALS DURING THE SPECIFIED TIME
FRAME REFLECTED IN THE TAF TEMPO GROUPS. MAINLY DRY CONDITIONS ARE
EXPECTED AFTER 00-02Z TIMEFRAME ACROSS THE AREA. AS DEEP COLD CORE
UPPER LOW DROPS SOUTHEAST TOWARDS THE AREA OVERNIGHT THROUGH
TOMORROW MORNING...SOME MVFR STRATUS IS POSSIBLE AROUND DAYBREAK.
REFLECTED THIS IN KSBN TAF...HOWEVER LOW CONFIDENCE PRECLUDES
MENTION IN KFWA TAF ATTM.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...BEACH HAZARDS STATEMENT FROM 10 PM CDT THIS EVENING THROUGH
TUESDAY EVENING FOR INZ003.
MI...BEACH HAZARDS STATEMENT FROM 11 PM EDT THIS EVENING THROUGH
TUESDAY EVENING FOR MIZ077.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 10 PM EDT
TUESDAY FOR LMZ043-046.
&&
SYNOPSIS...NG
SHORT TERM...NG
LONG TERM...MARSILI
AVIATION...NG
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Jul 14, 4:45 AM EDT, 10 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 445 AM EDT MON JUL 14 2014 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-150845- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 445 AM EDT MON JUL 14 2014 /345 AM CDT MON JUL 14 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. SOME OF THESE STORMS WILL LIKELY PRODUCE DAMAGING WINDS AND LARGE HAIL...ESPECIALLY EAST OF A LINE FROM MONTICELLO TO STURGIS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-MIZ077-150845- LA PORTE-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 445 AM EDT MON JUL 14 2014 /345 AM CDT MON JUL 14 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT DANGEROUS SWIMMING CONDITIONS DUE TO HIGH WAVES AND RIP CURRENTS ARE EXPECTED ALONG THE LAKE MICHIGAN SHORELINE TONIGHT. FOR MORE DETAILS PLEASE SEE THE LATEST LAKESHORE HAZARD MESSAGE (INDCFWIWX). THUNDERSTORMS ARE EXPECTED THIS AFTERNOON BUT THE HIGHEST THREAT FOR SEVERE WEATHER WILL BE EAST OF LA PORTE AND BERRIEN COUNTIES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DANGEROUS SWIMMING CONDITIONS WILL CONTINUE THROUGH TUESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-150845- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 445 AM EDT MON JUL 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT CONDITIONS HAZARDOUS TO SMALL CRAFT WILL DEVELOP TONIGHT. PLEASE SEE THE LATEST MARINE WEATHER MESSAGE FOR MORE DETAILS. THERE IS ALSO A CHANCE OF THUNDERSTORMS TODAY...WITH LOCALLY HIGHER WINDS AND WAVES POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH TUESDAY EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, Jul 14, 2:40 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
240 PM EDT MON JUL 14 2014
INZ013-020-022-141945-
CASS IN-PULASKI IN-WHITE IN-
240 PM EDT MON JUL 14 2014
...STRONG THUNDERSTORMS MOVING TOWARD WHITE...NORTHWESTERN CASS AND
PULASKI COUNTIES...
AT 238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
MEDARYVILLE TO 6 MILES NORTH OF WOLCOTT TO 19 MILES SOUTHWEST OF
WOLCOTT...MOVING EAST AT 30 MPH.
WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND
BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
MONTICELLO...
WINAMAC...
WOLCOTT...
MEDARYVILLE...
FRANCESVILLE...
MONON...
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 186 AND 198.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING/600 PM CDT MONDAY EVENING/ FOR NORTHERN INDIANA AND SOUTHWEST
MICHIGAN.
LAT...LON 4084 8700 4091 8698 4092 8694 4116 8694
4115 8650 4084 8648 4075 8653 4075 8675
4072 8677 4058 8678 4058 8710 4083 8710
TIME...MOT...LOC 1840Z 269DEG 27KT 4115 8697 4084 8706
4053 8724
MARSILISpecial weather statement, Jul 14, 3:09 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
309 PM EDT MON JUL 14 2014
INZ013-020-022-023-142015-
CASS IN-MIAMI IN-PULASKI IN-WHITE IN-
309 PM EDT MON JUL 14 2014
...STRONG THUNDERSTORMS MOVING TOWARD WHITE...CASS...WESTERN MIAMI
AND EXTREME SOUTHWESTERN PULASKI COUNTIES...
AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
ROYAL CENTER TO 6 MILES NORTHEAST OF MONTICELLO TO 8 MILES SOUTH OF
BROOKSTON...MOVING EAST AT 30 MPH.
WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
LOGANSPORT...
GRISSOM AFB...
ROYAL CENTER...
WALTON...
MEXICO...
BUNKER HILL...
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 186 AND 194.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING/600 PM CDT MONDAY EVENING/ FOR NORTHERN INDIANA AND SOUTHWEST
MICHIGAN.
LAT...LON 4076 8703 4092 8694 4091 8607 4062 8608
4058 8613 4058 8637 4070 8638 4070 8653
4075 8653 4075 8675 4073 8677 4058 8678
4058 8708
TIME...MOT...LOC 1909Z 275DEG 26KT 4095 8663 4078 8664
4049 8691
MARSILISpecial weather statement, Jul 14, 3:31 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
331 PM EDT MON JUL 14 2014
INZ013-015-020-022-023-142015-
CASS IN-FULTON IN-MIAMI IN-PULASKI IN-WHITE IN-
331 PM EDT MON JUL 14 2014
...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN WHITE...NORTHERN
CASS...NORTHWESTERN MIAMI...EASTERN PULASKI AND FULTON COUNTIES...
AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
WINAMAC TO 7 MILES NORTH OF ROYAL CENTER TO ROYAL CENTER...MOVING
EAST AT 40 MPH.
WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
ROCHESTER...
LUCERNE...GRASS CREEK AND BRUCE LAKE STATION...
FLETCHER...LEASES CORNER AND MARSHTOWN...
METEA AND FULTON...
TWELVE MILE AND NYENA LAKE...
MACY...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING/600 PM CDT MONDAY EVENING/ FOR NORTHERN INDIANA AND SOUTHWEST
MICHIGAN.
LAT...LON 4097 8660 4112 8662 4109 8605 4095 8598
4085 8600 4085 8665
TIME...MOT...LOC 1931Z 270DEG 33KT 4113 8653 4097 8649
4086 8652
MARSILILocal storm report, Jul 14, 3:39 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
339 PM EDT MON JUL 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM TSTM WND GST 3 ESE BELL CENTER 40.86N 86.58W
07/14/2014 E45 MPH CASS IN TRAINED SPOTTER
0338 PM HAIL 3 ESE BELL CENTER 40.86N 86.58W
07/14/2014 E0.25 INCH CASS IN TRAINED SPOTTER
&&
SKIPPERThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 4:15 AM EDT | Beach Hazards Statement | IWX | 42 hr | |
| Jul 14, 4:15 AM EDT | Small Craft Advisory | IWX | 42 hr | |
| Jul 14, 2:40 PM EDT | Special Weather Statement | IWX | Pulaski, White | 65 min |
| Jul 14, 3:09 PM EDT | Special Weather Statement | IWX | Cass, White | 66 min |
| Jul 14, 3:31 PM EDT | Special Weather Statement | IWX | Fulton | 44 min |
| Jul 14, 4:51 PM EDT | Special Weather Statement | IWX | Grant | 24 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.